WHATSAPP CONTACT ONLY
Levetiracetam (LEV) is a broad spectrum anti-epileptic drug with renal elimination and no hepatic metabolism. LEV is a relatively well-tolerated both in adults and children. Various behavioral and psychiatric side-effects associated with LEV is been reported. Encephalopathy can occur concomitant with levetiracetam accumulation in a patient with chronic renal failure and also when administered along with valproate. This condition like encephalopathy and psychosis are reversible after down-titration of levetiracetam with no change of the renal function. Encephalopathy resulting from LEV administration without renal dysfunction is a rare occurrence. The knowledge of these facts hold an important role in clinical practise. We hereby present two case reports enlightening the complication of LEV in different clinical scenario.
Rosane Cavalcante Fragoso, Brasil
Chief Scientific Officer and Head of a Research Group
IJCR is following an instant policy on rejection those received papers with plagiarism rate of more than 20%. So, All of authors and contributors must check their papers before submission to making assurance of following our anti-plagiarism policies.